On Faithful Representations of the Holomorph of Lie Groups.
Mathematische Annalen, Tome 275 (1986), pp. 521-528
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
automorphisms of Lie groups, holomorph of Lie groups, faithful representations, reductive groups, almost connected Lie groups, analytic groups
@article{MAN_1986__275_164166,
author = {Ta-Sun Wu and Dong Hoon Lee},
title = {On {Faithful} {Representations} of the {Holomorph} of {Lie} {Groups.}},
journal = {Mathematische Annalen},
pages = {521--528},
year = {1986},
volume = {275},
url = {http://geodesic.mathdoc.fr/item/MAN_1986__275_164166/}
}
Ta-Sun Wu; Dong Hoon Lee. On Faithful Representations of the Holomorph of Lie Groups.. Mathematische Annalen, Tome 275 (1986), pp. 521-528. http://geodesic.mathdoc.fr/item/MAN_1986__275_164166/